# SDR F3LA00221

- Difficulty date: August 4, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Rib
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK INSPECTION, FOUND 6TH RIB FROM REAR OF NR 2 ENGINE RT OUTBOARD COWL DAMAGED THROUGHOUT ENTIRE LENGTH.  MAINTENANCE INSTALLED NEW RIB PER SRM 51-30-0.  (M)
